# SDR 9516702288

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE STR 17R TIE FITTING AT BS 1183.  REPLACED FITTING PER SRM 51-10-1, PARA 4.
